Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2014, 6:27 PM EDT for Morris County, New Jersey. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2014, 6:27 PM EDT (22:27 UTC)
- Expired
- Jul 10, 2014, 7:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516
WWUS81 KPHI 102227
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT THU JUL 10 2014
NJZ007>010-102330-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
627 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
NORTHEASTERN HUNTERDON...NORTHERN SOMERSET AND SOUTHERN MORRIS
COUNTIES...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR LONG VALLEY...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR LONG VALLEY AROUND 640 PM...CHESTER AROUND
650 PM...PEAPACK AND GLADSTONE AROUND 700 PM...MENDHAM AROUND 710
PM...BASKING RIDGE AROUND 720 PM AND MORRISTOWN AROUND 730 PM.
LAT...LON 4067 7445 4064 7451 4069 7493 4087 7494
4092 7436 4077 7436 4076 7437 4076 7436
4074 7436
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 5:27 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 10, 5:27 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT THU JUL 10 2014
.SYNOPSIS...
A STATIONARY FRONTAL BOUNDARY WILL REMAIN OVER THE DELMARVA TONIGHT
BEFORE SLOWLY PUSHING SOUTH OF THE AREA FRIDAY. HIGH PRESSURE BUILDS
IN FROM THE NORTHEAST FRIDAY INTO SATURDAY. RETURN FLOW DEVELOPS
LATE IN THE WEEKEND AND EARLY NEXT WEEK AS HIGH PRESSURE MOVES
OFFSHORE AND AN STRONG UPPER LOW DIGS INTO THE UPPER MIDWEST. A COLD
FRONT WILL APPROACH THE EASTERN SEABOARD TUESDAY BEFORE MOVING
OFFSHORE BY WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BACKDOOR COLD FRONT HAS CLEARED OUR CWA. BUT WITH TROFFING ALOFT,
THERE IS STILL SUFFICIENT INSTABILITY FOR SHOWERS AND
THUNDERSTORMS TO FORM. IF 7/8/14 WAS THE DAY THE HRRR AND COSPA
RAN TO THEIR AGENT AND RENEGOTIATE THEIR CONTRACTS, TODAY IS THE DAY
TO BE THANKFUL THE REVERSE CANT BE DONE. DIFFICULT MORE SUBTLE SCENARIO
WITH NONE OF THE MESOSCALE MODELS HANDLING/VERIFYING CONVECTION
WELL AND FALLING OFF TRACK RATHER QUICKLY WITHIN OUR CWA. WITH
SHORT WAVES STILL PROGGED TO PROGRESS THROUGH THE TROF, SFC BASED
INSTABILITY EXCEEDING 2K JOULES WEST, BOUNDARIES PROVIDING LIFT,
WE ARE GOING TO KEEP THE PRESENT FORECAST, WATCH, GOING UNTIL WE
SEE WHAT COMES OF THE CONVECTION EXITING THE ALLEGHENIES. ANY ESTF
UPDATES ARE GOING TO BE BASED ON ADJUSTING FOR TEMPS WHERE PCPN IS
OR JUST RECENTLY HAS OCCURRED.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR DELMARVA AND SOUTHERN
NEW JERSEY COUNTIES WHERE IT HAS RAINED HEAVILY DURING THE DAY
TODAY, AND THE POTENTIAL FOR ADDITIONAL HEAVY RAIN EXISTS.
PW VALUES REMAIN HIGH WITH VALUES 1.75-2 INCHES ACROSS THE AREA.
MEANWHILE, THE MID-LEVEL TROUGH CONTINUES TO APPROACH THE AREA
FROM THE WEST AND SEVERAL VORTICITY IMPULSES WILL CONTINUE TO
SLIDE ACROSS THE AREA THROUGH THIS EVENING. ALL OF THIS COMBINED
WILL HELP ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP. IT HAS
ALREADY RAINED ACROSS PORTIONS OF THE WATCH AREA TODAY, AND WHERE
IT HAS RAINED, IT'S BEEN VERY HEAVY WITH UP TO 3-4 INCHES IN SOME
AREAS IN AN HOUR OR TWO. WITH THE POTENTIAL FOR ADDITIONAL HEAVY
RAINFALL ACROSS THESE AREAS, WE HAVE ISSUED A FLASH FLOOD WATCH
THROUGH THIS EVENING.
THERE ARE SCATTERED SHOWERS AND THUNDERSTORMS MOVING THROUGH CENTRAL
AND NORTHEASTERN PENNSYLVANIA, THROUGH THESE HAVE BEEN MOVING AND
WILL LIKELY BE MORE DIURNAL IN NATURE AND SHOULD DISSIPATE AROUND
SUNSET; SO NO WATCH FURTHER NORTH.
WE EXPECT MUCH OF THE PRECIPITATION TO BEGIN TO DIMINISH LATER THIS
EVENING AND TOWARD MIDNIGHT AS INSATIABILITY WANES AND PW VALUES
BEGIN TO LOWER. THEREFORE THE WATCH ENDS AT LOCAL MIDNIGHT. HOWEVER,
WITH THE FRONT REMAINING NEARBY AND THE MID-LEVEL TROUGH STILL TO
OUR WEST, THERE WILL STILL BE THE POTENTIAL FOR A FEW SHOWERS AND
THUNDERSTORMS INTO FRIDAY MORNING.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE PESKY FRONTAL BOUNDARY IS EXPECTED TO PUSH BACK OFFSHORE ON
FRIDAY, AND STALL ACROSS THE OCEAN WATERS TO OUR EAST. PW VALUES
CONTINUE TO LOWER THROUGH THE DAY, BUT THE MID-LEVEL THROUGH WILL BE
MOVING OVERHEAD THROUGH THE DAY. THERE WILL REMAIN THE CHANCE FOR
ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA, WITH
THE BEST POTENTIAL ACROSS SOUTHERN NEW JERSEY AND SOUTHERN DELMARVA.
HIGHS ON FRIDAY WILL DEPEND ON HOW MUCH SUNSHINE WE GET, WITH CLOUDY
AREAS LIKELY BEING CLOSER TO THE COOLER MET GUIDANCE AND SUNNIER
AREAS CLOSER TO THE WARMER MAV GUIDANCE. FOR NOW, WE TOOK A BLEND OF
THE MAV/MET/MOSGUIDE FOR DAYTIME HIGHS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SURFACE HIGH PRESSURE CENTERED JUST EAST OF NEW ENGLAND WILL PROVIDE
NICE WEATHER THROUGH SATURDAY. FRIDAY NIGHT WILL FEATURE CLEAR SKIES
AND COOL TEMPERATURES FOR THIS TIME OF YEAR, AND AN EASTERLY FLOW
WILL KEEP HIGHS IN THE 80S ON SATURDAY. CONDITIONS WILL BEGIN TO
DETERIORATE SOMEWHAT ON SUNDAY AS A FRONTAL BOUNDARY APPROACHES FROM
THE WEST. CLOUDS WILL BE ON THE INCREASE AND SHOWERS AND
THUNDERSTORM ACTIVITY WILL BECOME INCREASINGLY LIKELY FROM WEST TO
EAST AS THE DAY WEARS ON. THESE CLOUDS SHOULD KEEP THE HIGH
TEMPERATURES ON SUNDAY ONE OR TWO DEGREES COOLER THAN SATURDAY.
AN ANOMALOUSLY STRONG NRN STREAM CLOSED LOW IS FORECAST TO DIVE SOUTHWARD
FROM NEAR HUDSON BAY INTO THE UPPER MIDWEST EARLY NEXT WEEK, SETTING
UP A RATHER UNUSUAL PATTERN FOR THIS TIME OF YEAR. THE MID-ATLANTIC
REGION WILL BE SITUATED IN AN INCREASINGLY DIFFLUENT FLOW PATTERN
ALOFT ON THE SOUTHEASTERN PERIPHERY OF THE AMPLIFYING UPPER TROUGH
AND ON THE WESTERN PERIPHERY OF THE WESTERN ATLANTIC RIDGE. THE HEAT
AND HUMIDITY WILL RETURN MONDAY AND TUESDAY DURING THIS TIME AS
STRENGTHENING SOUTHWESTERLY FLOW AHEAD OF THE LOW BECOMES
ESTABLISHED OVER THE EASTERN CONUS. MAX TEMPS IN THE LOWER 90S
APPEAR LIKELY MONDAY AND TUESDAY. LEANED TOWARD THE SLOWER ECMWF
SOLUTION REGARDING THE ARRIVAL OF THE FROPA ON TUESDAY. RAISED MAX
TEMPS A FEW DEGREES FROM 12Z WPC GUIDANCE AS A SLOWER SOLUTION WOULD
KEEP THE PRE-FRONTAL WARM AIRMASS THAT IS CHARACTERIZED BY 850 MB
TEMPS NEAR 20C OVER THE AREA INTO TUESDAY. MAX TEMPS IN THE LOWER
90S OVER THE COASTAL MID-ATLANTIC REGION FOR ONE MORE DAY.
MONDAY AND TUESDAY BOTH LOOK TO BE A RATHER STORMY PERIOD FOR THE
AREA. THE FOCUS FOR CONVECTION APPEARS TO BE A PRE-FRONTAL/LEE
TROUGH ON MONDAY AND THE MAIN COLD FRONT FOR TUESDAY. FAVORABLE
DYNAMICS IN THE RIGHT ENTRANCE REGION OF AN UNSEASONABLY STRONG
UPPER-LEVEL JET STREAK AND AHEAD OF THE APPROACHING LONGWAVE TROUGH
ALSO LOOKS TO CONTRIBUTE TO SYNOPTIC LIFT OVER THE AREA ON TUESDAY.
THERE ARE STILL PLENTY OF DETAILS THAT NEED TO BE WORKED OUT THIS
FAR OUT, BUT THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORM EVENTS
BOTH DAYS. SPC HAS DEPICTED THE AREA IN A DAY 6 SLIGHT RISK FOR
TUESDAY.
COLD FROPA LIKELY TUESDAY NIGHT OR EARLY WEDNESDAY. MUCH COOLER
AND DRIER CONDITIONS ARE FORECAST TO RETURN BEHIND THE COLD FRONT
BY WEDNESDAY. THE 12Z ECMWF INDICATES H8 TEMPS DROPPING INTO THE
SINGLE DIGITS BEHIND THE FRONT.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
WE ARE FORECASTING VFR CONDITIONS FOR MOST AREAS THROUGH THE TAF
PERIOD. THE EXCEPTION IS MIV/ACY WHERE THERE HAVE BEEN MVFR AND EVEN
IFR CIGS/VSBYS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS AND CLOUD
COVER FROM THE FRONTAL BOUNDARY OFF THE COAST. THERE COULD BE SOME
PATCH FOG OVERNIGHT TONIGHT AS WELL, ESPECIALLY FOR RDG/MIV AND
POSSIBLY ACY. THE REST OF THE TAF SITES WE DO NOT ANTICIPATE MUCH
FOG POTENTIAL. THERE REMAINS THE POSSIBILITY OF SHOWERS AND
THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING, ESPECIALLY FOR
SOUTHERN NEW JERSEY AND DELMARVA. WE HAVE KEPT ANY SHRA/TSRA GROUP
OUT OF THE TAFS EXCEPT AT MIV/ACY. THERE ARE A SOME
SHOWERS/THUNDERSTORMS MOVING ACROSS CENTRAL AND NORTHEASTERN
PENNSYLVANIA, BUT WE EXPECT THESE TO MOSTLY DISSIPATE AS THEY
APPROACH OUR AREA. IF THEY MAINTAIN THEMSELVES, WE WILL AMEND AS
NECESSARY.
WINDS WILL GENERALLY BE OUT OF THE EAST TO NORTHEAST TODAY, BEFORE
GOING LIGHT AND VARIABLE OVERNIGHT, THEN SETTLING BACK TO A
NORTHEAST DIRECTION AGAIN ON FRIDAY.
THE NAM SHOWS THE POSSIBILITY OF MVFR/IFR CIGS DEVELOPING OVERNIGHT
FOR ACY/MIV, SO WE WILL NEED TO MONITOR THIS IN CASE THIS COMES TO
FRUITION.
OUTLOOK...
FRIDAY NIGHT THRU SATURDAY NIGHT...POTENTIAL FOR IFR CIGS WITH
MARINE STRATUS TO IMPACT TERMINALS, PARTICULARLY ACY/MIV, FRIDAY AND
SATURDAY NIGHTS WITH ONSHORE FLOW. OTHERWISE VFR EXPECTED WITH DRY
CONDITIONS.
SUNDAY AND MONDAY...CHANCE FOR SHRA/TSRA BOTH DAYS. BETTER CHANCE
MAY BE MONDAY WITH A WELL-DEFINED SFC TROUGH DEVELOPING OVER THE
EASTERN SEABOARD. LOCAL/BRIEF RESTRICTIONS POSSIBLE.
TUESDAY...BETTER CHANCE FOR SHRA/TSRA TUESDAY AS A COLD FRONT
APPROACHES.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH TONIGHT AND FRIDAY WITH
A FRONTAL BOUNDARY DRAPED ACROSS THE WATERS. THERE REMAINS A CHANCE
FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY; EXPECT HIGHER WINDS
AND WAVES NEAR THUNDERSTORMS.
OUTLOOK...
FRIDAY NIGHT THROUGH AND SATURDAY NIGHT...HIPRES BUILDS IN FROM THE
NORTHEAST STATES TO START THE WEEKEND. ONSHORE FLOW WILL BE LIGHT.
SUNDAY THROUGH TUESDAY...WINDS VEER, BECOMING SOUTHWESTERLY ON SUNDAY.
SOUTHWEST WINDS STRENGTHEN MONDAY BUT SHOULD REMAIN BELOW SCA
LEVELS. GUSTY SOUTHERLY WINDS AHEAD OF A COLD FRONT ON TUESDAY.
MARGINAL SCA POSSIBLE. CHANCE FOR SHRA/TSRA LATE SUNDAY. BETTER
CHANCE ON MONDAY AND TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ016-
021>024.
DE...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-
015-019-020.
MARINE...NONE.
&&
SYNOPSIS...KLEIN
NEAR TERM...GIGI/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...KLEIN/MIKETTA
AVIATION...KLEIN/ROBERTSON
MARINE...KLEIN/ROBERTSONHazardous weather outlook, Jul 10, 4:23 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 423 PM EDT THU JUL 10 2014 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-112030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 423 PM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>024-112030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 423 PM EDT THU JUL 10 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS AFTERNOON AND EVENING, SOME WHICH COULD PRODUCE HEAVY RAINFALL, LEADING TO FLASH FLOODING. LOCALLY GUSTY WINDS ARE ALSO POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE. NJZ025-112030- COASTAL ATLANTIC- 423 PM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 423 PM EDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING COULD PRODUCE LOCALLY GUSTY WINDS ON THE ATLANTIC COASTAL WATERS OF DELAWARE AND SOUTHERN NEW JERSEY AS WELL AS ON THE DELAWARE BAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 2:07 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT THU JUL 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HEAVY RAIN BEESLEYS POINT 39.28N 74.64W
07/10/2014 M4.32 INCH CAPE MAY NJ MESONET
1030 AM FLASH FLOOD OCEAN CITY 39.27N 74.60W
07/10/2014 CAPE MAY NJ SOCIAL MEDIA
MODERATE STREET FLOODING WITH MANY ROADS COVERED WITH
WATER THROUGHOUT OCEAN CITY. WATER 2 TO 3 FEET HIGH IN
SOME AREAS WITH WATER UP TO THE FRONT ENTRANCE OF
BUSINESSES AND HOMES.
&&
EVENT NUMBER PHI1400509 PHI1400510
STAFFSpecial weather statement, Jul 10, 3:00 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT THU JUL 10 2014
DEZ002-102000-
KENT DE-
300 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT COUNTY...
AT 254 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODSIDE...MOVING EAST
AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WYOMING AROUND 300 PM...WOODSIDE EAST AROUND
310 PM...MAGNOLIA AROUND 320 PM...LITTLE CREEK AROUND 330 PM...BOWERS
AROUND 340 PM AND BIG STONE BEACH AROUND 350 PM.
LAT...LON 3901 7569 3916 7567 3920 7538 3919 7538
3915 7540 3906 7539 3902 7533 3899 7530
3897 7530 3896 7531
FORECASTER: HEAVENERSpecial weather statement, Jul 10, 4:36 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT THU JUL 10 2014
DEZ003-004-102130-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
436 PM EDT THU JUL 10 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 433 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SLAUGHTER BEACH TO MILTON TO GEORGETOWN...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MILLSBORO AROUND 500 PM...CAPE HENLOPEN
STATE PARK AROUND 510 PM...BETHANY BEACH AROUND 520 PM AND SOUTH
BETHANY AROUND 530 PM.
LAT...LON 3862 7555 3880 7542 3895 7536 3892 7530
3881 7518 3879 7515 3879 7511 3881 7510
3880 7508 3860 7504 3859 7505 3845 7504
3845 7523
FORECASTER: HEAVENERSpecial weather statement, Jul 10, 6:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT THU JUL 10 2014
NJZ007>010-102330-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
627 PM EDT THU JUL 10 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
NORTHEASTERN HUNTERDON...NORTHERN SOMERSET AND SOUTHERN MORRIS
COUNTIES...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR LONG VALLEY...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR LONG VALLEY AROUND 640 PM...CHESTER AROUND
650 PM...PEAPACK AND GLADSTONE AROUND 700 PM...MENDHAM AROUND 710
PM...BASKING RIDGE AROUND 720 PM AND MORRISTOWN AROUND 730 PM.
LAT...LON 4067 7445 4064 7451 4069 7493 4087 7494
4092 7436 4077 7436 4076 7437 4076 7436
4074 7436
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:19 AM EDT | Special Marine Warning | PHI | 86 min | |
| Jul 10, 8:33 AM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 10, 8:36 AM EDT | Special Weather Statement | PHI | Cumberland | 39 min |
| Jul 10, 9:23 AM EDT | Flash Flood Warning | PHI | Atlantic, Cape May | 4 hr |
| Jul 10, 9:55 AM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Jul 10, 3:14 PM EDT | Flash Flood Watch | PHI | Atlantic, Cape May, Cumberland, Salem | 9 hr |
| Jul 10, 4:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 10, 7:02 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 3 hr |
| Jul 9, 9:08 PM EDT | Special Weather Statement | PHI | Carbon | 82 min |
| Jul 9, 9:51 PM EDT | Special Weather Statement | PHI | Carbon | 69 min |
| Jul 10, 1:32 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 3 hr |
| Jul 10, 2:28 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 3 hr |
| Jul 10, 3:39 PM EDT | Areal Flood Advisory | PHI | Caroline | 3 hr |
| Jul 10, 4:02 PM EDT | Flash Flood Warning | PHI | Caroline | 4 hr |
| Jul 10, 3:00 PM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Jul 10, 4:36 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 10, 4:59 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.